# SDR DL72S950571

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Cracked
- Location: Lt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND 2 CRACKS IN PANEL FWD OF SADDLE PLATE LEFT SIDE VERTICAL STABILIZER.  REPAIRED PER MM 54-30-0 PG 801-802.
